Citation

BibTex format

@article{Liebeck:2010:GGD/107,
author = {Liebeck, MW and Nikolov, N and Shalev, A},
doi = {GGD/107},
journal = {GROUPS GEOMETRY AND DYNAMICS},
pages = {799--812},
title = {A conjecture on product decompositions in simple groups},
url = {http://dx.doi.org/10.4171/GGD/107},
volume = {4},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Nikolov,N
AU - Shalev,A
DO - GGD/107
EP - 812
PY - 2010///
SN - 1661-7207
SP - 799
TI - A conjecture on product decompositions in simple groups
T2 - GROUPS GEOMETRY AND DYNAMICS
UR - http://dx.doi.org/10.4171/GGD/107
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000283752200010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 4
ER -